# SDR REXA2020012810078

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 28,753 hours, 20,406 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: SH67031417
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON LOWER STRIKER AT SERVICE DOOR SURROUND STRUCTURE. (TCI 53-20-320)                                          
"LOWER STRIKER AT SERVICE DOOR SURROUND STRUCTURE WAS REPLACED FOR A NEW ONE PER CRJ900 SRM 51-42-06-001-001-A01 AND STOP FITTINGS WAS INSTALLED PER NRC 00490.  LEVEL CORROSION: 2.                               
"
